# SDR F3LA99121

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 124 - FLIGHT CREW REPORTED NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE UPON APPROACH, RED LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR AND ALL THREE GREEN LIGHTS ILLUMINATED.  MAINTENANCE INSPECTED NOSE LANDING GEAR PER MM 32-00 AND CONTROL LEVER LOCK SYSTEM PER MM 32-31.  CYCLED GEAR SEVERAL TIMES AND ALL INDICATIONS WERE NORMAL.  (M)
